Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Laxative side effects vasovagal episode

Premium Questions

doctor1 MD

I was diagnosed 12 years ago and 2 weeks ago with vasovagal or neurcardiogenic syncopacy. I have been having episodes since I was 12. They went away, came back, went away and came back again ...

doctor1 MD

I've recently had two episodes of fainting . Each time the incident was preceded by a laughing 'fit', once while standing, the other seated. I'm a 48yr old male, 6'1" and 215lbs. I workout regularly, both ...

doctor1 MD

My 8 yr old daughter has been taking prescription laxatives for 2.5yrs ( lactulose + sodium picosulphate). Are there side effects from long term use? ...

doctor1 MD

Hi , I am 32 years old and have seen some Vasovagal Syncope episodes for couple of times. First ... through it. Now after 2001 I again seen this episode in 2015 when I was giving blood for body checkup ...

doctor1 MD

My daughter had Vaso vagel response and was down for maybe 1 to 3 min That day she was working out and felt dizzy, sweating, pale skin, and period started rt befor episode. Days prior sharp stomach pain ...

Public Forum Discussions

doctor1 MD

Hi my son has been diagnosed with SvT and Vaso vagal when he was 7 or 8. Aside from initial episode, we were unable to catch an event with a variety of monitors. HE has been mostly asymptomatic ...

doctor1 MD

was diagonsed with vasal vagal episodes. He turns pallor for about 10 min. He does not pass out, but he can ... of there episodes. It took us 5 years and a video to finally have some sort of diagnosis. Can these spells be life ...

doctor1 MD

I experienced an episode of vaso-vaga syncope today secondary to a painful recital cramp. Other ...-15 of these episodes in my life. This wad the first timein public though. ...

doctor1 MD

Currently I have vasovagal syncopy and narcolepsy. I am on propranolol, nuvigil, and prozac. I had an atypical episode (from what I am used to having) where I suddently felt nauseated, then was told to lay ...

doctor1 MD

for eight hours but everything was normal. This is the fifth episode started from (2002 - first, 2004 - second , 2008 -third and 2009 fourth and now the fifth in June 24 2011) of what they termed as ( vasoVagal ...

doctor1 MD

My daughter has been diagnosed with vasal vagal syncope at age 14 after a history of fainting (always associated with stomach pain and/or vomiting). The episodes have been few but one last year at age ...

doctor1 MD

in that that case what I understand these is side effect of medicione or paralysis effect. ...

doctor1 MD

I have had vasovagal syncope once in the past when I was dehydrated and had taken a laxative, which .... Was tonight s fainting similar to vasovagal syncope and nothing to worry about? ...

doctor1 MD

I am a 65 y/o male with copd and htn. I routinely take metoprolol, 100 mg. bid, lisinopril, 20 mg. bid, and Norvasc, 5 mg. daily. I am having frequent episodes of pvc s and moderately severe back pains ...

doctor1 MD

brain was rushing way too fast. Both episodes passed in a few minutes. I read that pseudopsychosis was a potential side effect of ibuprofen, and am wondering if these episodes will pass, or if I need to do ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.